×

zbMATH — the first resource for mathematics

Cayley-Bacharach theorem of piecewise algebraic curves. (English) Zbl 1070.14034
A piecewise algebraic curve is a generalization of the classical algebraic curve. The piecewise algebraic curve is not only important for the interpolation by bivariate splines but also a useful tool for studying traditional algebraic curves.
It is well known that the Cayley-Bacharach theorem is an important and classical result in algebraic geometry. This result has been successively generalized, improved and reinterpreted, and this development continues today [see for instance the paper by S.-L. Tan, J. Algebr. Geom. 9, No. 2, 201–222 (2000; Zbl 0953.14033)].
In this paper, by using Bézout’s theorem and a Noether-type theorem of piecewise algebraic curves, the Cayley-Bacharach theorem and Hilbert function of \(C^0\) piecewise algebraic curves are presented.

MSC:
14H50 Plane and space curves
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
65D07 Numerical computation using splines
13D40 Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L.H. Cui, Multivariate Lagrange interpolation and multivariate Kergin interpolation, Ph.D. Thesis, Jilin University, 2003.
[2] Eisenbud, D.; Green, M.; Harris, J., Cayley – bacharach theorems and conjectures, Bull. amer. math. soc. (N.S.), 33, 3, 295-324, (1996) · Zbl 0871.14024
[3] Hartshorn, R., Algebraic geometry, (1977), Springer New York
[4] Y.S. Lai, Some researches on piecewise algebraic curves and piecewise algebraic varieties, Ph.D. Thesis, DUT, 2002.
[5] Shi, X.Q.; Wang, R.H., Bezout’s number for piecewise algebraic curves, Bit, 2, 339-349, (1999) · Zbl 0933.65017
[6] Z.X. Su, Piecewise algebraic curves and surfaces and their applications in CAGD, Ph.D. Thesis, DUT, 1993.
[7] Tan, S.L., Cayley – bacharach properly of an variety and Fujita’s conjecture, J. algebraic geom., 9, 201-222, (2000) · Zbl 0953.14033
[8] Walker, R.J., Algebraic curves, (1950), Princeton University Press Princeton, NJ · Zbl 0039.37701
[9] Wang, R.H., The structural characterization and interpolation for multivariate splines, Acta math. sinica, 18, 91-106, (1975), (English transl.ibid. 18(1975) 10-39) · Zbl 0358.41004
[10] Wang, R.H., Multivariate spline and algebraic geometry, J. comput. appl. math., 121, 153-163, (2000) · Zbl 0960.41008
[11] Wang, R.H., Multivariate spline functions and their applications, (2001), Science Press/Kluwer Pub Beijing/New York
[12] Wang, R.H.; Lai, Y.S., Piecewise algebraic curve, J. comput. appl. math., 144, 277-289, (2002) · Zbl 1005.65021
[13] Wang, R.H.; Xu, Z.Q., The estimation of Bezout’s number for piecewise algebraic curves, Sci. China ser A, 2, 185-192, (2003)
[14] R.H. Wang, G.H. Zhao, An introduction to the piecewise algebraic curve, in: T. Mitsui (Ed.), Theory and Application of Scientific and Technical Computing, RIMS, Kyoto University, 1997, pp. 196-205. · Zbl 0942.65501
[15] R.H. Wang, C.G. Zhu, Topology of piecewise algebraic curves, Math. Numer. Sinica 4 (2003), to appear.
[16] R.H. Wang, C.G. Zhu, Nöther-type theorem of piecewise algebraic curves, Progr. Nat. Sci. 2 (2004), to appear.
[17] Z.Q. Xu, Multivariate splines, piecewise algebraic curves and linear Diophantine equations, Ph.D. Thesis, DUT, 2003.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.